# SDR DALA2017012700670

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1193-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT,  CORROSION WAS FOUND ON FINGER DOUBLER FROM BS 1193 TO 1250 AND LONGERON 26L. THE FINGER DOUBLER WAS FABRICATED IAW DWG 5911423 REV CD, THE FINGER DOUBLER WAS REMOVED AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
